Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dizzy spells, pressure in head post a bout of stomach bug, no relief with medicines. Solution?

I ended up with a stomach bug in February and shortly after started getting severe dizzy spells. Also with a ton of pressure in my head that reacts like allergies/sinuses. Which is what my doctor said i had,i have tried everything to get rid of this and can t. I am hoping someone can give me some answers. I am losing my mind with this! Thanks for any reply back :)
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Hi there. Thank you for posting your question with Healthcaremagic. I will do my best to help you.

You need a diagnosis and from the little you say here, this is not possible. Can you try again please? Never mind what the doctor said it is. Your input into this is vital. Can you give more details of the following?:

(1) Describe the "dizzy spells". Worse standing or sitting? Does everything fly around? Do you need to hold onto thing. How long do they last? Any buzzing in the ears?
(2) Sinusitis? Is this worse when you bend your head forwards?
(3) Do you have any known allergies?
(4) Are you on any medications?
(5) What do you mean by "stomach bug" in February?

Any more details. Just give symptoms. Leave the diagnosis to us.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.

Answered: Sun, 8 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor